# SDR CALA2022022400491

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 72,123 hours, 30,670 cycles
- System (JASC): 3810 · Potable Water System
- Part: Clamp
- Part number: ABS0395A412
- Condition: Broken
- Location: Above Water Serv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 8020643, NEED TO ACCOMPLISH ECRA 2011-01000 DUE TO POTABLE WATER LEAK. NEED DEEP CLEANING FROM STA 19761FR47 TO STA 26695 FR64 DID INITIAL CLEAN UP ,NEED FURTHER CLEAN FROM STA19761FR47 TO STA26895FR64 WATER LEAK WAS CONFINED TO BELOW THE FLOOR FROM WATER SERVICE TOMC-APPROVAL FROM SC1ELBYC COMMENT PANEL FWD TO FRAME 47 APPROXIMATELY STRINGER 42R TO 42L. APPROVED DIP FOR IN DEPTH CLEANUP TO BE ACCOMPLISHED WITHIN 7 DAYS, PER EC/RA 2011-01000 CARGO COMPARTMENT SPILL, SECTION 2.B. DIP 38-DIP PLEASE INDICATE THAT THE INITIAL CLEANUP HAS BEEN ACCOMPLISHED PER ECRA 2011-01000. ACCOMPLISHED INITIAL CLEANUP NEED DEPH CLEAN UP FROM TOMC APPROVED
